# SDR AMTA200400164

- Difficulty date: February 12, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 7-9fed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING 7 THROUGH 9 FED INOPERATIVE.  REMOVED AND REPLACED EGRESS PATH LIGHT ASSEMBLY REF AMM 33-51-09, OPS CHECK OK.  (M)
